Last reply 5 months ago
Tysabri 2nd infusion

Hi all

I had my second Tysabri infusion yesterday, and this morning I started with a numb sensation in my left thumb, then my fingers on both sides going up my arm and now my face is numb. Is this normal? Should I be concerned? Is this a symptom of PML?

Very scared!

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


jules4
5 months ago

I just had my second Tysabri infusion too, but have not had any kind of reaction, just feel a bit tired today. If this was me I would contact my MS nurse for advice or even the ward where you had the infusion. I hope you get some advice quickly.


stumbler
5 months ago

@bronwynmogridge , I agree with the advice from @jules4 .

You need peace of mind, so the quicker you get some advice and reassurance, the better.


nutshell88
5 months ago

Personaly’ I’d check it out at the dr or give MS nurse a ring.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.